# SDR VJ9800532

- Difficulty date: October 5, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N924VV
- Make and model: Doug DC-9-32
- Aircraft serial: 47278
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 674560674382201
- Condition: Corroded
- Location: Bs 200
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED INSPECTION AT AERO CORP IN LAKE CITY, FOUND SEAT TRACK AT FS 200 RBL 44 WAS FOUND WITH CORROSION.  REMOVED CORRODED SECTION OF SEAT TRACK.  FABRICATED AND INSTALLED A NEW SECTION OF SEAT TRACK AND SPLICES IAW DC-9 SRM 51-30-1, 51-30-2, AND 53-05 FIG 4F.
